# SDR QXEA2022122200344

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 24,162 hours, 26,243 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010501
- Part serial: 0586
- Condition: Failed
- Location: Zone 200
- Part time: 19,328 hours, 20,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE CLIMBING OUT OF PSC.  A FEW MINUTES LATER FA REPORTED MAIN CABIN DOOR WAS NOT SEALING AND VERY LOUD.  ON FINAL, FA SAID THAT DOOR DID APPEAR TO SEAL UP. REMOVED FROM SERVICE. FOUND EXCESS MOISTURE AROUND PAX DOOR SEAL.  CLEANED PAX DOOR SEAL AND PRESSURIZED.  CABIN PRESSURIZED NORMALLY.  DURING DEPRESSURIZATION, FAULT LIGHT ILLUMINATEED ON CP PANEL.  PRESSURIZED AGAIN AND SAME THING HAPPENED.  CDS SHOWED CP CONTROLLER FAIL.  R&R CP CONTROLLER, REF AMM 21-31-06-000/400-801.  OPS TEST GOOD.  AIRCRAFT CABIN PRESSURIZED/DEPRESSURIZED NORMALLY DURING BOTH ATTEMPTS, REF AMM 21-00-000-863-801, 21-00-00-863-802. RETURNED TO SERVICE.
